# SDR SWIA201024140

- Difficulty date: April 30, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 40,440 hours, 35,019 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN MAIN LATCH WILL NOT POP OUT.  (FLT 5897)  OPERATIONAL CHECKS NORMAL.
